# SDR SWIA202158270

- Difficulty date: April 11, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 265 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE P/N CC670-33217-13 IS CORRODED AT FS 265 BETWEEN  RBL 12 TO RBL 12      (C-CHECK RO 5/20/2021)    INSTALLED NEW  ANGLE P/N CC67033217-13   AT FS 265 BETWEEN  RBL 12 TO  LBL 12 REF CRJ 700 SRM  51-42-06-001-001-A01 AND DWG CC670-33199 REV-B. COMPLIED WITH TASK CARD 51-900-1002-SKY.
